# SDR F3LA97003

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-202-04) ON AFT SIDE OF FLOOR BEAM (PREVIOUS REPAIR) BS 986, LBL 5 TO RBL 5, WL 208.  BLENDED OUT CORROSION, FOUND TO BE OUT OF LIMITS ON AFT SIDE OF FLOOR BEAM, REPAIRED PE SRM 53-10-9.  (M)
